# SDR AALA201609069018

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 22,870 hours, 8,916 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3975
- Condition: Contaminated
- Location: Apu Bay
- Part time: 25,150 hours, 10,098 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR IN COCKPIT CABIN WHEN RUNNING PACKS WITH APU.  ALSO SMELLED THE ODOR DESCENDING BELOW 10,000.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND EVIDENCE OF OIL IN THE APU PLENEUM.  MAINTENANCE REPLACED APU IAW JOB CARD 26L31049003 AND ACCOMPLISHED SATISFACTORY OPS CHECK.
